Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Some conjectures about random numbers
Autore:
Ginsburg, N; Lesner, C;
Indirizzi:
McMaster Univ, Dept Psychol, Hamilton, ON L8S 4K1, Canada McMaster Univ Hamilton ON Canada L8S 4K1 ol, Hamilton, ON L8S 4K1, Canada
Titolo Testata:
PERCEPTUAL AND MOTOR SKILLS
fascicolo: 1, volume: 88, anno: 1999,
pagine: 337 - 341
SICI:
0031-5125(199902)88:1<337:SCARN>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
RANDOM SEQUENCES; GENERATION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Citazioni:
22
Recensione:
Indirizzi per estratti:
Indirizzo: Ginsburg, N McMaster Univ, Dept Psychol, 1280 Main St W, Hamilton, ON L8S 4K1, Canada McMaster Univ 1280 Main St W Hamilton ON Canada L8S 4K1 Canada
Citazione:
N. Ginsburg e C. Lesner, "Some conjectures about random numbers", PERC MOT SK, 88(1), 1999, pp. 337-341

Abstract

Incompressibility is rejected as a necessary condition for randomness of adigit sequence. Tests for thr sequence itself are suggested rather than the process by which it is generated. This leads to thr conjecture of an infinite number of compressible random sequences.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 12/07/20 alle ore 08:33:38